# SDR ZZDA070618190

- Difficulty date: June 18, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AREA FUSELAGE SKIN, EXTERNAL SURFACE HAS CORROSION BETWEEN STA 860 AND 880 AND L-29L TO 27L.  INSTALLED DOUBLER REPAIR AT AFT CARGO COMPARTMENT BETWEEN STA 851 AND STA 874 AS PER AIRTRAN EA 1753-00542 IR.  MATERIAL USED .063 7075T6, 7.0 X 17.0 INCHES AND .025 2024T3 FOR FINGER DOUBLER.
